# SDR AALA201703209041

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,948 hours, 13,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21871
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,165 hours, 646 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF S10035, FOUND EMERGENCY LIGHTS FROM SEAT 9 - 15, EMERGENCY EXIT INDICATOR L752 AT L2 DOOR, AND EMERGENCY EXIT INDICATOR L751 AT R2 DOOR INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
